# SDR SIMA20120509001

- Difficulty date: May 9, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- Aircraft time: 22,839 hours, 19,770 cycles
- System (JASC): 8000 · Engine Starting System
- Part: Bottle
- Condition: Odiferous
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3266 CREW REPORTED A STRANGE ODOR IN COCKPIT AFTER THE NR 1 ENGINE START ON BOTTLE AFTER SELECTING LEFT PACK.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  VERIFIED START BOTTLE AS SOURCE OF ODOR AFTER ENGINE START IAW AMM CH72-00-00.  NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
